# SDR SIMA20220324003

- Difficulty date: March 24, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 14,998 hours, 9,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: L/H
- Component: Spar I, Outboar
- Component part number: 17031107051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPAR 1 SPLICE FOR WING TIP ATTACHMENT CRACKED.(MAJOR REPAIR)-C/A-REMOVED AND REPLACED LEFT WING SPAR 1 SPLICE FOR WING TIP ATTACHMENT IAW EMB 175 SRM 51-40-08.
